| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
No Display/Image (1183); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a blank display and while customer was changing the battery insulin pump was not rewind.The customer was assisted with troubleshooting and the display did not return.Customer stated the contacts on the battery cap were neither missing nor damaged.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.